Translator Disclaimer
Summer 2018 Well-posedness issues for a class of coupled nonlinear Schrödinger equations with critical exponential growth
Hanen Hezzi
Adv. Oper. Theory 3(3): 551-581 (Summer 2018). DOI: 10.15352/aot.1709-1227

Abstract

The initial value problem for some coupled nonlinear Schrödinger equations in two space dimensions with exponential growth is investigated. In the defocusing case, global well-posedness and scattering are obtained. In the focusing sign, global and nonglobal existence of solutions are discussed via potential well-method.

Citation

Download Citation

Hanen Hezzi. "Well-posedness issues for a class of coupled nonlinear Schrödinger equations with critical exponential growth." Adv. Oper. Theory 3 (3) 551 - 581, Summer 2018. https://doi.org/10.15352/aot.1709-1227

Information

Received: 7 September 2017; Accepted: 7 February 2018; Published: Summer 2018
First available in Project Euclid: 3 March 2018

zbMATH: 1393.35222
MathSciNet: MR3795100
Digital Object Identifier: 10.15352/aot.1709-1227

Subjects:
Primary: 35Q55
Secondary: 35Q41

Keywords: Blow-up , global well-posedness , Moser–Trudinger inequality , nonlinear Schrödinger system , scattering

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 3 • Summer 2018
Back to Top